# SDR AALA202404134316

- Difficulty date: April 11, 2024
- Submitted: April 13, 2024
- Operation: Air carrier
- Aircraft: N730AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31554
- Aircraft time: 39,170 hours, 4,566 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Part serial: 116362
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE:  EMERGENCY EXIT SIGN FWD OF SEAT 5D INOP. MAINTENANCE REPLACED BATTERY PACK AT DOOR L2 PER AMM 33-51-06.
